# SDR FDEA201209273475

- Difficulty date: September 27, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 58,040 hours, 18,412 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53973599208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED ON LWR SURFACE BETWEEN Y140 TO Y805.  REPAIRED IAW SRM 53-10-15/201.
